# SDR O2GA2014071582701

- Difficulty date: July 7, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N827UP
- Make and model: Beech B300
- Aircraft serial: FL930
- Aircraft time: 52 hours, 48 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: V31
- Condition: Intermittent
- Location: Cockpit
- Part time: 52 hours, 48 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PROP GND SOL ANNUCIATOR ILLUMINATED IN FLIGHT.  COMPLIED WITH CHECKLIST & ANNUNCIATOR EXTINGUISHED.  REPLACED THE PROPELLER GND FINE SWITCH IN THE PEDESTAL & PERFORMED A SUCCESSFUL OPERATIONAL CHECK.  ACFT RETURNED TO SERVICE.
